Accurate computation of single and product moments of order statistics under progressive censoring

  1. Pérez-González, C.J. 1
  2. Fernández, A.J. 1
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España


Journal of Statistical Computation and Simulation

ISSN: 1563-5163

Year of publication: 2019

Volume: 89

Issue: 13

Pages: 2489-2504

Type: Article

DOI: 10.1080/00949655.2019.1624749 SCOPUS: 2-s2.0-85067020511 GOOGLE SCHOLAR
Data source: Scopus